# SDR SWAA2012112809982

- Difficulty date: November 8, 2012
- Submitted: November 28, 2012
- Operation: Air carrier
- Aircraft: N794SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30605
- Aircraft time: 43,204 hours, 25,075 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 6550821
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER T/E BULB SEAL SUPPORT ANGLE CRACKED ABOVE 2 PYLON AFT TIP.  REMOVED AND REPLACED ANGLE IAW SRM.
